# SDR R61A201612050704

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 22,902 hours, 18,020 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 9037B000104
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  CREW REPORTED THAT THE GEAR LEVER WOULD NOT MOVE. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED LANDING GEAR LEVER IAW AMM AND OPS CHECKED GOOD.
